Volume 19, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Colored Khovanov–Rozansky homology for infinite braids

Michael Abel and Michael Willis

Algebraic & Geometric Topology 19 (2019) 2401–2438
Bibliography
1 M Abel, M Hogancamp, Categorified Young symmetrizers and stable homology of torus links, II, Selecta Math. 23 (2017) 1739 MR3663594
2 S Cautis, Clasp technology to knot homology via the affine Grassmannian, Math. Ann. 363 (2015) 1053 MR3412353
3 S Cautis, Remarks on coloured triply graded link invariants, Algebr. Geom. Topol. 17 (2017) 3811 MR3709661
4 S Cautis, J Kamnitzer, S Morrison, Webs and quantum skew Howe duality, Math. Ann. 360 (2014) 351 MR3263166
5 B Cooper, V Krushkal, Categorification of the Jones–Wenzl projectors, Quantum Topol. 3 (2012) 139 MR2901969
6 B Elias, M Hogancamp, On the computation of torus link homology, Compos. Math. 155 (2019) 164 MR3880028
7 B Elias, M Khovanov, Diagrammatics for Soergel categories, Int. J. Math. Math. Sci. (2010) MR3095655
8 I Frenkel, C Stroppel, J Sussan, Categorifying fractional Euler characteristics, Jones–Wenzl projectors and 3j–symbols, Quantum Topol. 3 (2012) 181 MR2901970
9 M Hogancamp, Khovanov–Rozansky homology and higher Catalan sequences, preprint (2017) arXiv:1704.01562
10 M Hogancamp, Categorified Young symmetrizers and stable homology of torus links, Geom. Topol. 22 (2018) 2943 MR3811775
11 G Islambouli, M Willis, The Khovanov homology of infinite braids, Quantum Topol. 9 (2018) 563 MR3827809
12 M Khovanov, Categorifications of the colored Jones polynomial, J. Knot Theory Ramifications 14 (2005) 111 MR2124557
13 M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules, Internat. J. Math. 18 (2007) 869 MR2339573
14 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
15 M Mackaay, M Stošić, P Vaz, The 1,2–coloured HOMFLY–PT link homology, Trans. Amer. Math. Soc. 363 (2011) 2091 MR2746676
16 A Mellit, Homology of torus knots, preprint (2017) arXiv:1704.07630
17 H Queffelec, D E V Rose, The 𝔰𝔩n foam 2–category : a combinatorial formulation of Khovanov–Rozansky homology via categorical skew Howe duality, Adv. Math. 302 (2016) 1251 MR3545951
18 L H Robert, Categorification of the colored 𝔰𝔩3–invariant, J. Knot Theory Ramifications 25 (2016) MR3513938
19 D E V Rose, A categorification of quantum 𝔰𝔩3 projectors and the 𝔰𝔩3 Reshetikhin–Turaev invariant of tangles, Quantum Topol. 5 (2014) 1 MR3176309
20 L Rozansky, A categorification of the stable SU(2) Witten–Reshetikhin–Turaev invariant of links in S2xS1, preprint (2010) arXiv:1011.1958
21 L Rozansky, An infinite torus braid yields a categorified Jones–Wenzl projector, Fund. Math. 225 (2014) 305 MR3205575
22 W Soergel, The combinatorics of Harish-Chandra bimodules, J. Reine Angew. Math. 429 (1992) 49 MR1173115
23 B Webster, G Williamson, A geometric construction of colored HOMFLYPT homology, Geom. Topol. 21 (2017) 2557 MR3687104
24 G Williamson, Singular Soergel bimodules, Int. Math. Res. Not. 2011 (2011) 4555 MR2844932
25 H Wu, A colored 𝔰𝔩(N) homology for links in S3, Dissertationes Math. 499 (2014) 217 MR3234803
26 Y Yonezawa, Quantum (𝔰𝔩n,V n) link invariant and matrix factorizations, Nagoya Math. J. 204 (2011) 69 MR2863366